# SDR 2005FA0001071

- Difficulty date: June 19, 2005
- Submitted: July 29, 2005
- Operation: General aviation
- Aircraft: N241FB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- Engine: Ge CF343A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Separated
- Location: Nr 4 Main Wheel
- Part time: 1,284 hours
- Component: Main Wheel
- Component part number: 50090291
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(REF: PA05002) VIBRATION NOTED AT ROTATION SPEED.  FLIGHT CREW RETURNED TO POINT OF ORIGIN AND LANDED UNEVENTFULLY.  NR 4 TIRE TREAD SEPARATED.  THE NR 4 MAIN WHEEL AND TIRE ASSY WERE CHANGED IAW MM.  THE AC WAS THEN FERRIED TO A MAINTENANCE BASE TO REPAIR THE DAMAGE FROM THE TIRE FAILURE. (K)
